# SDR SWAA2017041013046

- Difficulty date: April 4, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 63,778 hours, 49,768 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: 65C35004
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH UPPER HANDLE LOOSE.    R & R THE HANDLE HOUSING IAW AMM.
